# SDR HEEA955834

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10587214
- Condition: Cracked
- Location: M/R
- Part time: 7,683 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE NOSE AND NECK SHELL CRACK IN THE ROOT AREA.  FIBERGLASS IN THE ROOT AREA ALSO DISCOLORED AND SEPARATED FROM THE ROVINGS.
